MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 SUPPORT GUIDECATHETER; CATHETER, PERCUTANEOUS

MICRO THERAPEUTICS, INC. DBA EV3 SUPPORT GUIDECATHETER; CATHETER, PERCUTANEOUS
Model Number RFX072-105-08MP
Medical Device Problem Codes Difficult to Remove (1528); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received a report that the navien was not inserted in the shuttle.There was catheter entrapment/difficult removal in the distal portion of the guide catheter.No patient symptoms or further complications were reported as a result of this event.  the patient was undergoing surgery for coiling treatment.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Product analysis of rfx072-105-08mp, lotno:b611418 ¿ as found condition: the navien catheter was returned for analysis within a shipping box, a plastic pouch, an opened navien outer carton (b611418), and an opened navien inner pouch (b611418).¿ damage location details: no damages were found with the navien catheter hub.The navien catheter body was found kinked at ~54.0cm and ~55.5cm from the proximal end of the catheter hub.The navien catheter distal tip was found to be in good condition.¿ conclusion: based on the device analysis and reported information, the customer¿s ¿resistance in guide catheter¿ report could not be confirmed.Possible causes include incompatible devices or damaged catheter(s) (i.E., kinked, bent).The (cook medical) shuttle sheath was not returned; therefore, an analysis could not be performed, and any contributing factors could not be assessed.It is possible that the damage found with the returned navien catheter (kinking) contributed to the reported resistance.However, the cause of the resistance could not be determined.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
SUPPORT GUIDECATHETER
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key19286319
Report Number2029214-2024-00891
Device Sequence Number15543833
Product Code DQY
UDI-Device Identifier00847536017887
UDI-Public00847536017887
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K110055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/14/2025
Device Model NumberRFX072-105-08MP
Device Catalogue NumberRFX072-105-08MP
Device Lot NumberB611418
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2024
Supplement Date Received by Manufacturer06/24/2024
Initial Report FDA Received Date05/10/2024
Supplement Report FDA Received Date07/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown